# SDR USAA2012020300021

- Difficulty date: January 26, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66 & BETWEEN -Y1732 TO -Y254.  REPLACED FLOOR PANEL 262BG IAW A319 SRM 53-02-00, IRM 9701 REV G & AIRWAYS EA  133857.
